Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Interaction of Zoloft and St. John's Wort

Posted by Mary Murphy on June 29, 1999, at 11:04:25

I have been on 100mg of Zoloft for a year, previous to that I was on Prozac
for 4 years. I have gained 50 lbs. during this period of time. I received
information that St. John's Wort and pantothenic acid
would help me to lose the weight that I gained. My
doctor doesn't want me to take these drugs in combination
because he says that I might suffer from something
called serotonin syndrome.
I am really anxious to lose weight, so I am considering
stopping the Zoloft and only taking the other medicine.
Any advice?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary Murphy thread:7989